# SDR DXTA2024082600324

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 4,887 hours, 3,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: MAIN CABIN DOOR LOWER RIGHT LOCKING INDICATOR  GREEN FLAG IS EITHER OBSCURED OR NOT SHOWING IN THE VIEW WINDOW. CORRECTIVE ACTION: REMOVED MED TRIM PANELS AND FOUND DEBRIS BLOCKING VIEW OF INDICATOR.  REMOVED DEBRIS AND REINSTALLED PANELS.  OPS CHECK GOOD.  IAW EMB 505 AMM 52-14-30-400-801-A
